Advertisement

Combinatorica

, Volume 38, Issue 5, pp 1265–1267 | Cite as

A Note on Restricted List Edge-Colourings

  • Tamás Fleiner
Original Paper/Note
  • 32 Downloads

Abstract

We prove an extension of Galvin’s theorem, namely that any graph is L-edge-choosable if |L(e)|≥χ′(G) and the edge-lists of no odd cycle contain a common colour.

Mathematics Subject Classification (2010)

05C15 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    D. Gale and L. S. Shapley: College admissions and stability of marriage, Amer. Math. Monthly 69 (1962), 9–15.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    F. Galvin: The list chromatic index of a bipartite multigraph, J. Combin. Theory Ser. B 63 (1995), 153–158.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© János Bolyai Mathematical Society and Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of Computer Science and Information TheoryBudapest University of Technology and EconomicsBudapestHungary
  2. 2.Institute of EconomicsHungarian Academy of SciencesBudapestHungary

Personalised recommendations